Alert archive / Arkansas / River Flood Advisories in 2015
River Flood Advisory 12, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood advisory at May 24, 2015, 3:29 PM CDT for Crawford County, Franklin County, Arkansas. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 24, 2015, 3:29 PM CDT (20:29 UTC)
- Expired
- May 24, 2015, 10:54 PM CDT
- In force
- 7 hr
- Issued by
- NWS Tulsa, OK
Counties Crawford County, AR, Franklin County, AR
The river
Written for the forecast point Mulberry River (AR) near Mulberry (MLBA4). The gauge peaked at 11.17 ft at May 24, 2015, 5:00 PM CDT.
- Action stage
- 10 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07252000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood advisory went out at May 24, 12:58 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, May 24, 12:58 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TULSA OK
ISSUED BY NATIONAL WEATHER SERVICE LITTLE ROCK AR
1258 PM CDT SUN MAY 24 2015
...UPDATE...
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
AN UPPER STORM SYSTEM OVER THE CENTRAL U.S.WILL CONTINUE TO SPREAD
SCATTERED SHOWERS AND THUNDERSTORMS TO THE REGION. VFR FLIGHT
CEILING CONDITIONS WILL BE SEEN WITH AREAS OF MVFR WITH RAIN AND
STORMS THIS AFTERNOON TO TONIGHT. THE MAIN AREA OF CONVECTION WILL
MOVE INTO THE AREA FROM THE SOUTH AND LIFT NORTHWARD. ISOLATED
STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON TO EVENING.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THE RAIN. TONIGHT THE STORMS
WILL GRADUALLY MOVE EAST. OVERALL VFR CEILINGS WITH AREAS OF MVFR
IN SPOTS. WINDS WILL BE S TO SW AT 5 TO 15 MPH WITH ISOLATED GUSTS
TO 20 MPH.
&&
.PREV DISCUSSION... /ISSUED 1059 AM CDT SUN MAY 24 2015/
..UPDATE...
DISCUSSION...
CURRENT FORECAST ON TRACK...WITH RAIN REDEVELOPING THIS AFTERNOON.
ONCE AGAIN...FLOOD POTENTIAL REMAINS VERY HIGH...WITH ADDITIONAL
RAINFALL ONLY WORSENING CURRENT CONDITIONS.
PREV DISCUSSION... /ISSUED 433 AM CDT SUN MAY 24 2015/
DISCUSSION...
DIFFICULT TO OVERSTATE ADDITIONAL FLOOD POTENTIAL.
FLOOD OF THE DECADE...AT LEAST FOR MUCH OF EASTERN
OKLAHOMA CONTINUES TODAY. 2-4 INCH AMOUNTS ALREADY
COMMON...WITH SOME LOCAL AMOUNTS IN EXCESS OF FIVE
INCHES TULSA OKMULGEE CREEK COUNTIES.
ANOTHER..1.5 TO 2 INCHES COMMON TODAY INTO TONIGHT
EASTERN OK AND NORTHWEST ARKANSAS. SOME LOCATIONS
COULD REACH FIVE INCHES ONCE AGAIN GIVEN REPEAT
THUNDERSTORM POTENTIAL.
REGIONAL COMPOSITE RADAR SHOWS TWIN MCVS IN TEXAS
AT THIS TIME. STRONGER..MORE NORTHWEST MCV SOUTH
OF BRYAN COUNTY OK SPINNING NORTH-NORTHEAST. THIS
MOVEMENT COUPLED WITH 1.7-1.9 PWA ENSURES ANOTHER
ROUND OF HEAVY PRECIP AND WILL PUSH PRECIP BACK
TO THE NORTHWEST FOR A TIME TODAY.
DIFFICULT TO OVERSTATE ADDITIONAL FLOOD POTENTIAL.
RAIN WILL WIND DOWN TONIGHT..WHILE MANY MAIN STEM
RIVERS OVERFLOW.
UNFORTUNATELY. NEXT WAVE ARRIVES LATE MONDAY AND
MONDAY NIGHT. BULK OF PRECIPITATION SOUTHEAST OK
AND WEST CENTRAL / NORTHWEST ARKANSAS. MORE FLOOD
POTENTIAL THERE.
WET PATTERN PREVAILS THROUGH NEXT WEEKEND.
GWILEY
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 71 63 81 61 / 100 30 40 60
FSM 75 66 81 65 / 100 70 40 100
MLC 72 67 78 62 / 100 30 60 80
BVO 70 59 81 60 / 100 40 30 40
FYV 71 63 78 61 / 100 70 30 100
BYV 72 63 78 62 / 100 80 30 80
MKO 72 64 78 62 / 100 50 40 90
MIO 72 62 79 62 / 100 60 20 50
F10 70 63 78 61 / 100 30 30 70
HHW 73 67 78 66 / 100 40 80 80
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
LZK/59Hazardous weather outlook, May 24, 3:01 PM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 301 PM CDT SUN MAY 24 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-251045- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 301 PM CDT SUN MAY 24 2015 ...LIFE-THREATENING FLASH FLOODING TO CONTINUE THIS AFTERNOON AND TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. TORNADO. RISK...LIMITED. AREA...FAR EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...FAR EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... SIGNIFICANT FLASH FLOODING REMAINS ONGOING ACROSS MUCH OF EASTERN OKLAHOMA TODAY. 3 TO 6 INCHES OF RAIN HAS FALLEN SINCE MIDNIGHT MUCH OF EASTERN OKLAHOMA. DANGEROUS AND POTENTIALLY LIFE THREATENING FLASH FLOODING WILL CONTINUE THIS AFTERNOON ACROSS THE AFOREMENTIONED AREA. THIS AFTERNOON AND TONIGHT...ADDITIONAL ROUNDS OF HEAVY RAIN AND THUNDERSTORMS WILL IMPACT AREAS TO THE EAST...MAINLY INCLUDING FAR EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS. CONDITIONS REMAIN SUPPORTIVE FOR RAPID ONSET OF FLASH FLOODING AND QUICK ACTION SHOULD BE TAKEN WHEN FLOOD WARNINGS ARE ISSUED. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH TONIGHT. ADDITIONALLY...A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS AND WILL CARRY A LIMITED LIMITED TORNADO THREAT. THE SEVERE WEATHER AND HEAVY RAINFALL THREAT WILL BEGIN TO DIMINISH TONIGHT...HOWEVER EXTENSIVE AREAL AND MAIN STEM RIVER FLOODING WILL CONTINUE WELL INTO MONDAY. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. TUESDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THE HEAVY RAINFALL WILL BEGIN TO TAPER OFF EARLY MONDAY...HOWEVER A LARGE COMPLEX OF STORMS IS EXPECTED TO DEVELOP ACROSS CENTRAL TEXAS AND TRACK INTO FAR SOUTHEAST OKLAHOMA AND PORTIONS OF WESTERN ARKANSAS MONDAY EVENING AND CONTINUE INTO THE OVERNIGHT HOURS. ADDITIONAL RAINFALL ACROSS THESE AREAS WILL LIKELY WILL QUICKLY WORSEN ANY ONGOING FLOOD PROBLEMS. DAY TO DAY THUNDERSTORM CHANCES WILL BE MAINTAINED FOR MUCH OF THIS UPCOMING WEEK. COVERAGE AND INTENSITY OF EXPECTED RAINFALL AMOUNTS WILL BE FURTHER REFINED IN LATER FORECASTS. WITH LITTLE DAY TO DAY RECOVERY ANTICIPATED WITH THE LARGE STEM RIVERS EXPERIENCING MODERATE TO SIGNIFICANT FLOODING...ANY ADDITIONAL RAINFALL THAT OCCURS DURING THE WEEK IN THE BASINS MOST AT RISK WILL PROLONG FLOOD ISSUES IN THOSE AREAS. EMERGENCY MANAGEMENT PLANNING STATEMENT... RESPONSE TO FLOODING...SOME SIGNIFICANT...SHOULD BE EXPECTED THROUGH TONIGHT...ESPECIALLY FOR AREAS NEAR LARGER RIVER BASINS. LIFE THREATENING FLASH FLOODING WILL MOST LIKELY WITHIN THE HEAVIER RAINFALL AXIS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, May 24, 2:02 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
202 PM CDT SUN MAY 24 2015
ARZ011-241930-
MADISON AR-
202 PM CDT SUN MAY 24 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
WESTERN MADISON
AT 202 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTH OF WESLEY TO 5 MILES SOUTHEAST OF SAINT
PAUL...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...HARMONY...GEORGETOWN...
HUNTSVILLE...SAINT PAUL...AURORA...WESLEY...BRASHEARS...WITTER...
JAPTON AND WITHROW SPRINGS STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3577 9370 3577 9376 3597 9395 3602 9395
3625 9375 3602 9364
TIME...MOT...LOC 1902Z 217DEG 31KT 3599 9391 3577 9371Local storm report, May 24, 2:16 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
216 PM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 PM FLASH FLOOD 2 E MULBERRY 35.50N 94.02W
05/24/2015 FRANKLIN AR PUBLIC
ROADWAY FLOODED JUST PASSED SILVER BRIDGE IN FRANKLIN
COUNTY. SOCIAL MEDIA REPORT.
&&
JDSLocal storm report, May 24, 2:17 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
217 PM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 AM FLASH FLOOD 3 NW SALINA 36.32N 95.19W
05/24/2015 MAYES OK EMERGENCY MNGR
N4830 ROAD WASHED OUT SOUTH OF E480 ROAD.
0500 AM FLASH FLOOD SAPULPA 36.00N 96.11W
05/24/2015 CREEK OK BROADCAST MEDIA
SEVERAL HOMES EVACUATED BY BOAT NEAR PARK AND WASHINGTON
STREETS.
0550 AM FLASH FLOOD FORT GIBSON 35.80N 95.25W
05/24/2015 MUSKOGEE OK PUBLIC
SEVERAL ROADS FLOODED IN AND AROUND FORT GIBSON.
0701 AM FLASH FLOOD MCALESTER 34.93N 95.77W
05/24/2015 PITTSBURG OK LAW ENFORCEMENT
SEVERAL ROADS FLOODED IN PITTSBURG COUNTY. WATER OVER
HIGHWAY 270 NEAR ALDERSON AND HIGHWAY 69 NEAR SAVANNA.
0710 AM FLASH FLOOD OKEMAH 35.43N 96.30W
05/24/2015 OKFUSKEE OK LAW ENFORCEMENT
SECTION OF HIGHWAY 27 WASHED OUT SOUTH OF OKEMAH. MUCH OF
HIGHWAY 48 CLOSED THROUGHOUT OKFUSKEE COUNTY.
0710 AM FLASH FLOOD 6 ESE BROKEN ARROW 36.02N 95.69W
05/24/2015 WAGONER OK NWS EMPLOYEE
SMALL BRIDGE WASHED OUT ALONG ROSEWOOD DRIVE.
0710 AM FLASH FLOOD CLEARVIEW 35.40N 96.19W
05/24/2015 OKFUSKEE OK LAW ENFORCEMENT
1120 AND 3830 ROADS CLOSED NEAR CLEARVIEW.
0829 AM FLASH FLOOD BEGGS 35.74N 96.07W
05/24/2015 OKMULGEE OK BROADCAST MEDIA
HIGHWAY 16 FLOODED AT RAILROAD UNDERPASS. SEVERAL FEET OF
WATER OVER THE ROAD.
0902 AM FLOOD EUFAULA 35.29N 95.58W
05/24/2015 MCINTOSH OK LAW ENFORCEMENT
MCINTOSH COUNTY SHERIFF REPORTS EUFAULA LAKE LEVELS HAVE
FLOODED ALL ROADS LEADING TO MCINTOSH COUNTY SHERIFFS
OFFICE
0909 AM FLASH FLOOD CLAREMORE 36.31N 95.62W
05/24/2015 ROGERS OK BROADCAST MEDIA
FLOODING ALONG DOG CREEK NEAR HIGHWAY 20 ON EAST SIDE OF
CLAREMORE.
0909 AM FLASH FLOOD CHECOTAH 35.47N 95.52W
05/24/2015 MCINTOSH OK BROADCAST MEDIA
BIG ELK CREEK ON NORTH SIDE OF TOWN IS OUT OF ITS BANKS.
0909 AM FLASH FLOOD MUSKOGEE 35.75N 95.37W
05/24/2015 MUSKOGEE OK BROADCAST MEDIA
WATER OVER SMITHFERRY ROAD.
0946 AM FLOOD WISTER 34.97N 94.72W
05/24/2015 LE FLORE OK DEPT OF HIGHWAYS
U.S. HIGHWAY 270 CLOSED SOUTH OF JUNCTION WITH U.S. 271
BETWEEN WISTER AND HEAVENER DUE TO FLOODING AT WISTER
LAKE.
0946 AM FLASH FLOOD CLAYTON 34.59N 95.35W
05/24/2015 PUSHMATAHA OK DEPT OF HIGHWAYS
U.S. 271 CLOSED SOUTH OF CLAYTON DUE TO HIGH WATER.
0946 AM FLASH FLOOD ANTLERS 34.23N 95.62W
05/24/2015 PUSHMATAHA OK DEPT OF HIGHWAYS
STATE HIGHWY 3 CLOSED EAST OF ANTLERS AT THE KIAMICHI
RIVER DUE TO HGIH WATER.
0946 AM FLASH FLOOD MCALESTER 34.93N 95.77W
05/24/2015 PITTSBURG OK DEPT OF HIGHWAYS
NUMEROUS ROAD CLOSURES THROUGOUT PITTSBURG COUNTY DUE TO
HIGH WATER. STATE HIGHWAY 31 CLOSED FROM 270 JUNCTION TO
HAYWOOD AND TO STATE HIGHWAY 31A. STATE HIGHWAY 63 CLOSED
FROM HAILEYVILLE TO KIOWA. U.S. 270 CLOSED FROM WEST OF
INDIAN NATION TURNPIKE TO ARPELAR. U.S. 69B CLOSED FROM
MCALESTER NORTH TO STATE HIGHWAY 113.
0946 AM FLASH FLOOD BOSWELL 34.03N 95.87W
05/24/2015 CHOCTAW OK DEPT OF HIGHWAYS
HIGHWAY 70 CLOSED AT THE MUDDY BOGGY RIVER EAST OF
BOSWELL DUE TO HIGH WATER.
&&
JDSLocal storm report, May 24, 2:31 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
231 PM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD WEST FORK 35.92N 94.19W
05/24/2015 WASHINGTON AR BROADCAST MEDIA
DYE CREEK ROAD IN WEST FORK FLOODED.
&&
JDSSpecial weather statement, May 24, 2:36 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
236 PM CDT SUN MAY 24 2015
ARZ002-011-242015-
CARROLL AR-MADISON AR-
236 PM CDT SUN MAY 24 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CARROLL AND EASTERN MADISON
AT 236 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHWEST OF BUSCH TO 2 MILES SOUTHWEST OF
MARBLE TO 3 MILES SOUTH OF BOSTON...MOVING NORTH AT 45 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3612 9347 3609 9347 3608 9344 3597 9345
3592 9350 3587 9352 3581 9351 3576 9354
3576 9364 3603 9364 3639 9387 3651 9387
3650 9330 3612 9329
TIME...MOT...LOC 1936Z 192DEG 40KT 3644 9385 3613 9361
3581 9358Local storm report, May 24, 3:07 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
307 PM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM FLASH FLOOD LAVACA 35.34N 94.17W
05/24/2015 SEBASTIAN AR BROADCAST MEDIA
ADAMS STREET IN LAVACA FLOODED.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:00 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 60 min |
| May 23, 7:09 PM CDT | Special Weather Statement | TSA | Latimer | 51 min |
| May 23, 7:17 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 43 min |
| May 23, 7:26 PM CDT | Special Weather Statement | TSA | Okfuskee | 49 min |
| May 23, 7:30 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 90 min |
| May 23, 7:55 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 50 min |
| May 23, 7:56 PM CDT | Tornado Warning | TSA | Okfuskee | 34 min |
| May 23, 7:57 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 48 min |
| May 23, 8:00 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee, Osage, Tulsa | 90 min |
| May 23, 8:01 PM CDT | Tornado Warning | TSA | Latimer | 29 min |
| May 23, 8:10 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa | 35 min |
| May 23, 8:18 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee | 6 hr |
| May 23, 8:18 PM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pushmataha | 42 min |
| May 23, 8:23 PM CDT | Tornado Warning | TSA | Creek, Okfuskee, Okmulgee | 37 min |
| May 23, 8:31 PM CDT | Tornado Warning | TSA | Okfuskee | 29 min |
| May 23, 8:32 PM CDT | Areal Flood Advisory | TSA | Latimer, Pittsburg, Pushmataha | 88 min |
| May 23, 8:37 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 23 min |
| May 23, 8:43 PM CDT | Flash Flood Warning | TSA | Okmulgee, Tulsa | 6 hr |
| May 23, 8:43 PM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| May 23, 8:55 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 50 min |
| May 23, 8:55 PM CDT | Tornado Warning | TSA | Haskell, Latimer | 35 min |
| May 23, 8:58 PM CDT | Flash Flood Warning | TSA | Osage, Pawnee, Washington | 6 hr |
| May 23, 9:10 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 50 min |
| May 23, 9:21 PM CDT | Flash Flood Warning | TSA | Nowata, Rogers | 6 hr |
| May 23, 9:29 PM CDT | Tornado Warning | TSA | Haskell, Muskogee, Sequoyah | 46 min |
| May 23, 9:43 PM CDT | Flash Flood Warning | TSA | Wagoner | 6 hr |
| May 23, 9:45 PM CDT | River Flood Warning | TSA | Tulsa | 47 hr |
| May 23, 9:47 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Tulsa, Wagoner | 43 min |
| May 23, 9:48 PM CDT | River Flood Warning | TSA | Washington | 60 hr |
| May 23, 10:07 PM CDT | Special Weather Statement | TSA | Mayes | 53 min |
| May 23, 10:19 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 41 min |
| May 23, 10:24 PM CDT | Flash Flood Warning | TSA | Craig, Mayes | 6 hr |
| May 23, 10:25 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers, Wagoner | 50 min |
| May 23, 10:32 PM CDT | Special Weather Statement | TSA | Cherokee | 28 min |
| May 23, 10:36 PM CDT | Tornado Warning | TSA | Cherokee, Mayes | 14 min |
| May 23, 10:41 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 6 hr |
| May 23, 10:48 PM CDT | Tornado Warning | TSA | Adair, Cherokee | 27 min |
| May 23, 11:01 PM CDT | Special Weather Statement | TSA | Sequoyah | 29 min |
| May 23, 11:16 PM CDT | Special Weather Statement | TSA | Craig, Mayes | 29 min |
| May 23, 11:19 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Choctaw, Delaware, Haskell, Latimer and 7 more | 116 min |
| May 23, 11:24 PM CDT | Special Weather Statement | TSA | Okmulgee, Wagoner | 36 min |
| May 24, 12:10 AM CDT | Areal Flood Warning | TSA | Creek, Nowata, Okfuskee, Okmulgee, Osage, Pawnee and 4 more | 24 hr |
| May 24, 12:18 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 4 more | 6 hr |
| May 24, 12:24 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more | 6 hr |
| May 24, 1:43 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 2 more | 6 hr |
| May 24, 5:46 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 4 more | 6 hr |
| May 24, 5:48 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more | 6 hr |
| May 24, 7:14 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 2 more | 3 hr |
| May 24, 8:53 AM CDT | Flash Flood Warning | TSA | Adair, Delaware, LeFlore, Sequoyah | 12 hr |
| May 24, 9:07 AM CDT | River Flood Warning | TSA | Adair | 47 hr |
| May 24, 9:07 AM CDT | River Flood Warning | TSA | Cherokee | 3 days |
| May 24, 9:42 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| May 24, 9:49 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Choctaw, Delaware, Haskell, Latimer and 3 more | 12 hr |
| May 24, 10:16 AM CDT | River Flood Warning | TSA | LeFlore | 9 days |
| May 24, 10:19 AM CDT | River Flood Warning | TSA | Sequoyah | 10 days |
| May 24, 11:26 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Haskell, Latimer, McIntosh and 5 more | 11 hr |
| May 24, 1:12 PM CDT | Flash Flood Warning | TSA | Cherokee, Delaware, Haskell, Latimer, Muskogee, Ottawa and 2 more | 10 hr |
| May 24, 3:09 PM CDT | River Flood Warning | TSA | Muskogee | 24 hr |
| May 24, 3:27 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 36 hr |
| May 24, 3:14 AM CDT | Flash Flood Warning | TSA | Benton, Crawford, Washington | 6 hr |
| May 24, 3:20 AM CDT | River Flood Warning | TSA | Crawford, Sebastian | 12 days |
| May 24, 10:10 AM CDT | Special Weather Statement | TSA | Franklin, Madison | 45 min |
| May 24, 10:20 AM CDT | River Flood Warning | TSA | Franklin | 12 days |
| May 24, 1:45 PM CDT | Special Weather Statement | TSA | Carroll | 45 min |
| May 24, 2:02 PM CDT | Special Weather Statement | TSA | Madison | 28 min |
| May 24, 2:36 PM CDT | Special Weather Statement | TSA | Carroll | 39 min |
Nearby
River Flood Advisories in Arkansas, 2015Every river flood advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.